# SDR DALA2018031501732

- Difficulty date: March 14, 2018
- Submitted: March 16, 2018
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- Aircraft time: 37,461 hours, 25,444 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Channel
- Condition: Corroded
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON THE CORNERS OF THE FWD CARGO DOOR BARRIER.  LOWER FORWARD AND LOWER AFTER CORNERS OF DOOR BARRIER CHANNEL WERE BLENDED AND UT WAS ACCOMPLISHED IAW NDT SPM 04-00-07, PAR 5, FIG 3, SHEET 1, AND 2. FOUND  OUT OF LIMITS AND LOWER AFTER EDGE OF DOOR BARRIER CHANNEL WAS REPAIRED IAW ER/A 559579-14 MA, REV ORIGINAL.
